MathSciNet Relay Station
MathSciNet bibliographic data
MR1207306 60K35 (82C20 82C26)
Suzuki, Yuki; Uchiyama, Kōhei Hydrodynamic limit for a spin system on a multidimensional lattice. Probab. Theory Related Fields 95 (1993), no. 1, 47–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement